# SDR 2006FA0000154

- Difficulty date: January 26, 2005
- Submitted: February 15, 2006
- Operation: General aviation
- Aircraft: N65556
- Make and model: Cessna T206H
- Aircraft serial: T20608496
- Engine: Lyc TIO540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: A1005B
- Part serial: 111810
- Condition: Failed
- Location: Aux Fuel Pump
- Part time: 112 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS FUEL PUMP IS LOCATED UNDERT HE PILOTS SIDE FLOORBOARDS AND IS AN ELECTRICLY DRIVE AUX FUEL PUMP.  THE AC ORIGINAL FUEL PUMP A10055B FAILED AFTER 53 HOURS IN SERVICE ON MARCH OF 2005.  IT FAILED IN A WAY TO ALLOW FUEL TO ENTER THE ELECTRIC SIDE OF THE MOTOR.  THAT WAS A MAJOR FIRE HAZZARD.  THE PUMP THAT REPLACED WAS A LIKE PN, SN 111810 WHICH IS THE ONE FILED IN THIS REPORT, LASTED 112.3 HOURS IN SERVICE WHEN IT BEGAN TO MAKE HIGH PITCHED NOISES ON SHUTDOWN.  IT SOUNDED AS IF A BEARING WAS RUNNING DRY.  (K)
